Perturbations by compact operators of pseudodifferential equations in spaces of the type $B_{p,k}(R^n)$
Differencialʹnye uravneniâ, Tome 11 (1975) no. 2, pp. 382-384
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_2_a20,
author = {A. A. Kuleshov},
title = {Perturbations by compact operators of pseudodifferential equations in spaces of the type $B_{p,k}(R^n)$},
journal = {Differencialʹnye uravneni\^a},
pages = {382--384},
year = {1975},
volume = {11},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_2_a20/}
}
TY - JOUR
AU - A. A. Kuleshov
TI - Perturbations by compact operators of pseudodifferential equations in spaces of the type $B_{p,k}(R^n)$
JO - Differencialʹnye uravneniâ
PY - 1975
SP - 382
EP - 384
VL - 11
IS - 2
UR - http://geodesic.mathdoc.fr/item/DE_1975_11_2_a20/
LA - ru
ID - DE_1975_11_2_a20
ER -
A. A. Kuleshov. Perturbations by compact operators of pseudodifferential equations in spaces of the type $B_{p,k}(R^n)$. Differencialʹnye uravneniâ, Tome 11 (1975) no. 2, pp. 382-384. http://geodesic.mathdoc.fr/item/DE_1975_11_2_a20/